# SDR SIMA20210224004

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FITTING FOR DAMPER ATTACH IS CHAFED.-C/A-RAR'D LH AILERON FITTING IAW EO# EM-27MR-112.
